# SDR DHL9980159C

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Broken
- Location: Ws 311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E LOWER AREA STA 311 METAL RUB STRIP AT STA 311.  FABRICATED NEW RUB STRIP   AND INSTALLED PER SRM 51-1-21, 2 X 10.
